Persons
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
 
Medvedev, Sergey Vasiljevich

Total publications: 29 (29)
in MathSciNet: 22 (22)
in zbMATH: 18 (18)
in Web of Science: 10 (10)
in Scopus: 12 (12)
Cited articles: 9
Citations: 25

Number of views:
This page:3397
Abstract pages:2269
Full texts:718
References:333
Associate professor
Candidate of physico-mathematical sciences (1986)
Speciality: 01.01.04 (Geometry and topology)
E-mail:
Keywords: Borel sets, analytic sets, homogeneous space, continuous mapping, set of first category.
UDC: 515.128
MSC: 54H05

Subject:

General topology, descriptive set theory.

   
Main publications:
  1. S. V. Medvedev, “Zero-dimensional CDH spaces with a dense completely metrizable subset”, Acta Math. Hungar., 159:1 (2019), 164–173  crossref  mathscinet  zmath  isi  scopus
  2. S. V. Medvedev, “On the Jayne-Rogers theorem”, Acta mathematica Hungarica, 155:2 (2018), 406–415  crossref  mathscinet  zmath  isi  scopus
  3. S. V. Medvedev, “Metrizable DH-spaces of the first category”, Topology and its Applications, 179, Special issue deducated to the Memory of Vitaly Vitalievich Fedorchuk (2015), 171–178  crossref  mathscinet  zmath  isi  scopus
  4. S. V. Medvedev, “About Hurewicz-type Theorems”, Topology Proceedings, 44 (2014), 33–47  mathscinet  zmath  scopus
  5. Medvedev S.V., “On properties of h-homogeneous spaces with the Baire property”, Topology and its Applications, 159:3 (2012), 679–694  crossref  mathscinet  zmath  isi  scopus
  6. S. V. Medvedev, “About closed subsets of spaces of first category”, Topology and its Applications, 159:8 (2012), 2187–2192  crossref  mathscinet  zmath  isi  scopus
  7. S. V. Medvedev, “Embedding of Products $Q(k)\times B(\tau)$ in Absolute $A$-Sets”, Math. Notes, 90:3 (2011), 398–410  mathnet  crossref  crossref  mathscinet  isi  elib  elib  scopus
  8. S. V. Medvedev, “Some properties of the spaces $T(k,\tau)$ and $S(k,\tau)$”, Trudy Inst. Mat. i Mekh. UrO RAN, 17, no. 4, 2011, 209–221  mathnet  elib
  9. S. V. Medvedev, “On properties of h-homogeneous spaces of first category”, Topology and its Applications, 157:18 (2010), 2819-2828  crossref  mathscinet  zmath  isi  scopus
  10. S. V. Medvedev, “On a problem for spaces of the first category”, Mosc. Univ. Math. Bull., 41:2 (1986), 62–65  mathnet  mathscinet  mathscinet  zmath

https://www.mathnet.ru/eng/person44317
List of publications on Google Scholar
https://zbmath.org/authors/?q=ai:medvedev.sergey-v
https://elibrary.ru/author_items.asp?spin=2988-3558
https://orcid.org/0000-0001-8321-2591
https://www.scopus.com/authid/detail.url?authorId=36460084900

Full list of publications:
| scientific publications | by years | by types | by times cited | common list |


Citations (Crossref Cited-By Service + Math-Net.Ru)

Articles

1. S. Medvedev, “Preservation of complete Baireness”, Topology and its Applications, 2023, Special Issue dedicated to the 100th anniversary of the birthday of Yurii Mikhailovich Smirnov, 108371 , 5 pp., arXiv: arXiv:2208.05538  crossref
2. S. V. Medvedev, “On the Equivalence of Borel Sets”, Math. Notes, 112:1 (2022), 89–92  mathnet  crossref  crossref  mathscinet  mathscinet  zmath  scopus
3. Sergey Medvedev, “F_sigma-mappings between paracompact perfect spaces”, Topology and its Applications, 281, Special issue in honor of Professor Alexander Vladimirovich Arhangelskii on his 80th birthday (2020), 107208 , 11 pp.  crossref  mathscinet  isi  scopus
4. S. V. Medvedev, “Zero-dimensional CDH spaces with a dense completely metrizable subset”, Acta Math. Hungar., 159:1 (2019), 164–173  crossref  mathscinet  zmath  isi  scopus
5. S. V. Medvedev, “On the Jayne-Rogers theorem”, Acta mathematica Hungarica, 155:2 (2018), 406–415  crossref  mathscinet  zmath  isi  scopus 1
6. S. V. Medvedev, “On piecewise continuous mappings of paracompact spaces”, Sib. elektron. matem. izv., 15 (2018), 214–222  mathnet  crossref  mathscinet  zmath  isi  scopus 2
7. S. V. Medvedev, “Metrizable DH-spaces of the first category”, Topology and its Applications, 179, Special issue deducated to the Memory of Vitaly Vitalievich Fedorchuk (2015), 171–178  crossref  mathscinet  zmath  isi  scopus 5
8. S. V. Medvedev, “About Hurewicz-type Theorems”, Topology Proceedings, 44 (2014), 33–47  mathscinet  zmath  scopus
9. S. V. Medvedev, “$h$-Homogeneous $\lambda$-spaces”, Vestn. Yuzhno-Ural. Gos. Un-ta. Ser. Matem. Mekh. Fiz., 6:3 (2014), 37–41  mathnet
10. S. V. Medvedev, “Homogeneity and h-homogeneity”, Topology and its Applications, 160:18, Special Issue: Fourth Workshop on Coverings, Selections and Games in Topology (2013), 2523–2530  crossref  mathscinet  zmath  isi  scopus
11. S. V. Medvedev, “About extension of homeomorphisms over zero-dimensional homogeneous spaces”, Vestn. Yuzhno-Ural. Gos. Un-ta. Ser. Matem. Mekh. Fiz., 5:2 (2013), 39–44  mathnet
12. Medvedev S.V., “On properties of h-homogeneous spaces with the Baire property”, Topology and its Applications, 159:3 (2012), 679–694  crossref  mathscinet  zmath  isi  scopus 6
13. S. V. Medvedev, “About closed subsets of spaces of first category”, Topology and its Applications, 159:8 (2012), 2187–2192  crossref  mathscinet  zmath  isi  scopus 5
14. S. V. Medvedev, “Characteristics of $h$-homogeneity of a space”, Vestn. Yuzhno-Ural. Gos. Un-ta. Ser. Matem. Mekh. Fiz., 2012, no. 7, 31–32  mathnet
15. S. V. Medvedev, “Embedding of Products $Q(k)\times B(\tau)$ in Absolute $A$-Sets”, Math. Notes, 90:3 (2011), 398–410  mathnet  crossref  crossref  mathscinet  isi  elib  elib  scopus
16. S. V. Medvedev, “Some properties of the spaces $T(k,\tau)$ and $S(k,\tau)$”, Trudy Inst. Mat. i Mekh. UrO RAN, 17, no. 4, 2011, 209–221  mathnet  elib
17. S. V. Medvedev, “Some properties of the space $h(X, k)$”, Vestn. Yuzhno-Ural. Gos. Un-ta. Ser. Matem. Mekh. Fiz., 2011, no. 5, 57–61  mathnet
18. S. V. Medvedev, “On properties of h-homogeneous spaces of first category”, Topology and its Applications, 157:18 (2010), 2819-2828  crossref  mathscinet  zmath  isi  scopus
19. S. V. Medvedev, “Vlozhenie proizvedenii $Q(k) \times C$ i $Q(k) \times B(\omega)$ v absolyutnye $A$-mnozhestva”, Izvestiya Chelyabinskogo nauchnogo tsentra, 4(46) (2009), 7–12  mathscinet
20. S. V. Medvedev, “Characterization of h-homogeneous metric spaces”, Interim Report of the Prague Top. Symp., 2 (1987), 19
21. S. V. Medvedev, “On a problem for spaces of the first category”, Mosc. Univ. Math. Bull., 41:2 (1986), 62–65  mathnet  mathscinet  mathscinet  zmath
22. S. V. Medvedev, “Topological characteristics of space $Q(k)$ and $Q \times B(k)$”, Mosc. Univ. Math. Bull., 41:1 (1986), 42–45  mathnet  mathnet  mathscinet  mathscinet  zmath
23. S. V. Medvedev, “Prodolzhenie gomeomorfizmov v nulmernykh metricheskikh prostranstvakh”, Voprosy geometrii i topologii, Petrozavodskii gos. un-t, Petrozavodsk, 1986, 41–50
24. S. V. Medvedev, “O stroenii metricheskikh h-odnorodnykh prostranstv”, Obschaya topologiya. Otobrazheniya topologicheskikh prostranstv, eds. Fedorchuk V.V. i dr., Izd-vo MGU, Moskva, 1986, 77–98
25. S. V. Medvedev, “Zero-dimensional homogeneous Borel sets”, Soviet Math. Dokl., 32:1 (1985), 144–147  mathnet  mathscinet  zmath  zmath
26. Medvedev S.V., “Condensations of k-Borel sets onto complete metric spaces”, Sov. Math. Dokl., 31 (1985), 341–344  mathnet  mathscinet  zmath  zmath
27. Medvedev S.V., “On condensations onto the space of irrational numbers”, Vestn. Mosk. Univ., Ser. 1, 1984, no. 2, 17–21  mathnet  mathscinet  mathscinet  zmath  zmath

Proceedings

28. S. V. Medvedev, “Odnorodnye borelevskie mnozhestva tretego klassa”, Algebra i kombinatorika, Tezisy Mezhdunarodnoi konferentsii po algebre i kombinatorike, posvyaschennoi 60-letiyu A.A. Makhneva (Ekaterinburg, 3–7 iyunya 2013 g.), Izdatelstvo “UMTs-UPI”, Ekaterinburg, 2013, 109–111

ArXiv

29. Medvedev S.V., Non-separable h-homogeneous absolute $F_{\sigma \delta}$-spaces and $G_{\delta \sigma}$-spaces, 2011 , 24 pp., arXiv: 1110.1003

Organisations
 
  Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2024